English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62805/95882 (66%)
造訪人次 : 3882182      線上人數 : 329
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/75110

    題名: Efficient Prediction Interval in Log-Normal Linear Model
    作者: Chen, Li-Ching;Chen, Li-Hsueh;Ting, Chuan-Wei
    貢獻者: 淡江大學統計學系
    關鍵詞: Log-normal linear model;Maximum likelihood;Ordinary least squares;Prediction interval
    日期: 2012-06
    上傳時間: 2012-03-13 01:55:20 (UTC+8)
    出版者: ICIC International
    摘要: Log-normal linear models are widely applied, and in many situations one is interested in predicting the response variable at the original scale for given covariate values. The back-transform (BT) prediction interval is universally used in practice. This study constructs a prediction interval of the response variable based on the highest density (HD) of the log-normal distribution. The simulation results show that the HD prediction intervals have reasonable coverage rates and indeed improve the intervals' length over the BT prediction intervals, particularly for the cases of small sample sizes. An example is used to illustrate the implementation of the HD prediction interval.
    關聯: ICIC Express Letters 6(6), pp.1441-1445
    顯示於類別:[統計學系暨研究所] 期刊論文





    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋